About this Journal Submit a Manuscript Table of Contents
Journal of Mathematics
Volume 2013 (2013), Article ID 895876, 5 pages
http://dx.doi.org/10.1155/2013/895876
Research Article

Optimization of the Forcing Term for the Solution of Two-Point Boundary Value Problems

Dipartimento di Matematica “F. Brioschi”, Modellistica e Calcolo Scientifico (MOX), Politecnico di Milano, Via Bonardi 9, 20133 Milano, Italy

Received 28 August 2012; Accepted 1 January 2013

Academic Editor: Alfredo Peris

Copyright © 2013 Gianni Arioli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gianni Arioli, “Optimization of the Forcing Term for the Solution of Two-Point Boundary Value Problems,” Journal of Mathematics, vol. 2013, Article ID 895876, 5 pages, 2013. doi:10.1155/2013/895876